Pacific Journal of Mathematics

On invariant probability measures. II.

J. R. Blum and D. L. Hanson

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 63-71.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037534

Mathematical Reviews number (MathSciNet)
MR0133426

Zentralblatt MATH identifier
0104.11006

Subjects
Primary: 28.75

Citation

Blum, J. R.; Hanson, D. L. On invariant probability measures. II. Pacific J. Math. 11 (1961), no. 1, 63--71. https://projecteuclid.org/euclid.pjm/1103037534


Export citation

References

  • [1] J. R. Blum and D. L. Hanson, On InvariantProbability Measures I, Pacific J. Math., 10 (1960), 1125-1129.

See also

  • I : J. R. Blum, D. L. Hanson. On invariant probability measures I. Pacific Journal of Mathematics volume 10, issue 4, (1960), pp. 1125-1129.